MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP TSH3-ULTRA (TSH3-UL); TSH3-UL IMMUNOASSAY,,

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP TSH3-ULTRA (TSH3-UL); TSH3-UL IMMUNOASSAY,,
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer service engineer (cse) was sent to the customer site for system inspection, performed a total service call, and found no system related issues.The cse performed a random sample (n = 10) precision check (2.1% cv), verified probe alignments, and quality controls were acceptable.The cause of the non-reproducible false low advia centaur tsh3-ultra ((tsh3-ul) result a patient sample is unknown.The patient sample is not available for further testing.No conclusion can be drawn.The instruction for use (ifu) states in the interpretation of results section: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." the instrument is performing within specification.No further evaluation of the device is required.
 
Event or Problem Description
A false low advia centaur tsh3-ultra ((tsh3-ul) result was observed on a patient sample when the customer performed verification testing after quality control results were out of range due to a new reagent readypack placed on the system.It is the laboratory's protocol to repeat all tested samples from when qc was last acceptable to when qc was out of range.A calibration of tsh3-ultra assay was performed with the new reagent readypack placed on the system, and qc was acceptable.The patient sample was repeated and higher results were obtained.The patient sample was tested on an alternate advia centaur system and the result was higher than originally reported.A corrected report was issued.There was no report of patient treatment being prescribed or altered, or adverse health consequences due to the discordant advia centaur xp tsh3-ultra result.

Brand Name
ADVIA CENTAUR XP TSH3-ULTRA (TSH3-UL)
Common Device Name
TSH3-UL IMMUNOASSAY,,
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7681439
Report Number1219913-2018-00180
Device Sequence Number1398056
Product Code JLW
UDI-Device Identifier00630414535654
UDI-Public00630414535654
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K150403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2018
Device Model NumberN/A
Device Catalogue Number10282379
Device Lot Number114316
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1